# SDR USAA2012040300004

- Difficulty date: April 1, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 46,182 hours, 17,116 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: O-Ring
- Part number: S9413043
- Condition: Leaking
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

PACKS WERE EMITTING A PUNGENT, ACRID ODOR,  MAINTENANCE FOUND EXTERNAL LEAK AT APU STARTER ADAPTER PAD.  REPLACED ADAPTER PAD O-RING IAW AIRBUS MAINTENANCE MANUAL 49-42-51.  LEAK CHECK GOOD.
